Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Equivariant minimal models


Author: Georgia V. Triantafillou
Journal: Trans. Amer. Math. Soc. 274 (1982), 509-532
MSC: Primary 55P62; Secondary 55P10, 55S45, 57S17
DOI: https://doi.org/10.1090/S0002-9947-1982-0675066-8
MathSciNet review: 675066
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group. We give an algebraicization of rational $ G$-homotopy theory analogous to Sullivan's theory of minimal models in ordinary homotopy theory.


References [Enhancements On Off] (What's this?)

  • [1] G. E. Bredon, Equivariant cohomology theories, Lecture Notes in Math., vol. 34, Springer-Verlag, Berlin, Heidelberg and New York, 1967. MR 0214062 (35:4914)
  • [2] A. K. Bousfield and V. K. A. M. Gugenheim, On PL de Rham theory and rational homotopy type, Mem. Amer. Math. Soc., no. 179 (1976). MR 0425956 (54:13906)
  • [3] P. Deligne, P. Griffiths, J. Morgan and D. Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975), 245-274. MR 0382702 (52:3584)
  • [4] S. Mac Lane, Homology, Die Grundlehren der math. Wissenschaften, Bd. 114, Springer-Verlag, Berlin, 1963.
  • [5] G. V. Triantafillou, Äquivariante rationale Homotopietheorie, Bonner Math. Schriften Nr. 110, 1978. MR 552277 (81a:55021)
  • [6] H. Whitney, Geometric integration theory, Princeton Univ. Press, Princeton, N. J., 1957. MR 0087148 (19:309c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P62, 55P10, 55S45, 57S17

Retrieve articles in all journals with MSC: 55P62, 55P10, 55S45, 57S17


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0675066-8
Keywords: $ G$-complex, rationalization, differential algebra, minimal model, equivariant Postnikov system
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society